# SDR AALA202304180011

- Difficulty date: April 12, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A320*
- Aircraft serial: 1425
- Aircraft time: 70,756 hours, 26,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277000
- Part serial: FR1569
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 44,516 hours, 17,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER HAS HAD MULTIPLE REPORTS OF THE PRESSURE BEING LOW.  **SUPPLEMENTAL REPORT FOR AALA202304170011: REPLACED L3 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-22-14 ** (CLOSED)
